For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Birth Control & Safer Sex
Symptoms after treatment for STDs
Posted on: 06/10/2008
i am 19. my boyfriend and I have been together since jan 2008. before him, i had about 10 partners. so i got checked, ended up with chlamydia and hpv (but nothing too serious on the hpv)also got my pap done. my boyfriend and i both got antibiotics for chlamydia and gonorrhea, just to be safe and did not have intercourse for 3 weeks after, like doc said. also, i got on the depo shot and got my first shot for gardisil. when we had sex, i bled a couple times after rough nights. we have not had sex for about 3 weeks now, but i am getting a weird brown discharge sometimes, usually when its hot i noticed. also i sometimes get pain in my right side and lower back, but i do not get my periods because of the depo shot. i already have an apt set up with my doctor, but i would like some outside advice.
Back to the doctor for you and ask him to "test for cure." It will be very important that neither partner is having sex with others - to avoid reinfection.